# SDR DALA2018051503015

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 47,004 hours, 31,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON THE LEFT SIDE ABOVE CATWALK,  AFT EMERGENCY LIGHT.  REMOVED THE DAMAGED PORTION OF THE WIRE AND INSTALLED A NEW CONNECTOR IAW AMM 20-50. OPS CHECKED GOOD.
